MathSciNet Relay Station
MathSciNet bibliographic data
MR1825081 34C25 (58E05)
Han, Zhi Qing $2\pi$-periodic solutions to ordinary differential systems at resonance. (Chinese) Acta Math. Sinica (Chin. Ser.) 43 (2000), no. 4, 639–644.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement